MathSciNet Relay Station
MathSciNet bibliographic data
MR3059259 40A05 (40A35)
Nuray, Fatih; Rhoades, B. E. Statistical convergence of sequences of sets. Fasc. Math. No. 49 (2012), 87–99.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement